# SDR SCNA20250306065

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 67,768 hours, 30,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 795864: 1R GIRT BAR HOLDER (RIGHT SIDE) LOOSE. - - RESOLUTION: INSPECTED 1R GRIT BAR RETAINING CLIP AND FLOOR MOUNTED BRACKET IAW AMM 25-66-01, AND FOUND GRIT BAR TO BE SECURE IN BOTH POSITIONS.
